# SDR 95ZZZX2109

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68969
- Make and model: Cessna 152
- Aircraft serial: 15282419
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: C2925010105
- Condition: Intermittent
- Location: Eng Ignition
- Part time: 5,830 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FAILURE OF IGNITION SWTICH CAUSING ENGINE TO FAIL GIVING INTERMITTENT MAGNETO DROPS UP TO 500-600 RPM.
